# SDR AT0000142

- Difficulty date: December 3, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO DOOR PIN HAS PREVIOUS REPAIRS SPACING LESS THAN 5.0 INCHES NOT AS REQUIRED PER SRM 52-30.  REMOVED 2 PREVIOUS REPAIRS, FABRICATED DOUBLER ON TRAVLER, HEAT TREATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 53-03 FIGURE 8, 51-10-4 AND 51-10-3.
